MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 CYTOMEGALOVIRUS IGG

SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 CYTOMEGALOVIRUS IGG
Model Number IMMULITE 2000 CYTOMEGALOVIRUS IGG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens headquarters support center (hsc) specialist reviewed the event data.The sample was not available for in-house testing.The review of internal kit release between kit lots 326, 327 and 328 did not show any samples that were clinically non-concordant.The hsc specialist could not be determine if the cause of the issue was due to sample precision or a potential non-specific interference.The customer reported indeterminate result as a correct result for the sample in question.As per immulite 2000 xpi cmv igg instructions for use, "any result of indeterminate (ratio between 0.9 and less than 1.1) should be retested.Samples which still test as indeterminate should be tested by an alternate method, or a second sample should be taken - if possible - within a reasonable period of time (e.G., one week).The presence of igg antibodies to cmv is an indication of previous exposure to the virus.A single specimen can only be used to determine the serological status of the individual." the cause of an indeterminate result being reported to the physician(s) was failure to follow instructions.The device is performing within manufacturing specifications.No further evaluation of device is required.
 
Event or Problem Description
A discordant, (b)(6) result for igg antibodies to (b)(6) assay was obtained on one patient sample on an immulite 2000 xpi instrument, while using kit lot 328.The (b)(6) result was not reported to the physician(s).The sample was initially run using kit lots 326 and 327, resulting indeterminate and (b)(6) respectively.The customer reported an indeterminate result from kit lot 326 and considered it to be correct.The (b)(6) result obtained using kit lot 327 was not reported to the physician(s).There are no reports of patient intervention or adverse health consequence due to the discordant (b)(6) result.

Brand Name
IMMULITE 2000 CYTOMEGALOVIRUS IGG
Common Device Name
IMMULITE 2000 CYTOMEGALOVIRUS IGG
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
glyn rhonwy
llanberis, caernarfon
gwynedd, wales LL55 4EL
UK  LL55 4EL
MDR Report Key7349099
Report Number2432235-2018-00108
Device Sequence Number1054969
Product Code LFZ
UDI-Device Identifier00630414961231
UDI-Public00630414961231
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K993952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMMULITE 2000 CYTOMEGALOVIRUS IGG
Device Catalogue NumberL2KCVG2
Device Lot Number328
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2018
Initial Report FDA Received Date03/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1